# SDR SWAA2013072318493

- Difficulty date: June 21, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 51,364 hours, 40,729 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545412
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB LOWER CHORD CRACKED AT WBL 135.5 BETWEEN S-2 TO S-3.  REPAIRED CHORD IAW EA.
